Top 10 Tylenol PM Liquid Gels – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol PM Extra Strength Liquid Diphenhydramine HCI/Acetaminophen Sleep Aid/Pain Reliever, 8 fl. oz

#ad
Tylenol #ad - You're a better you all day. With tylenol pm extra strength liquid Pain Reliever plus Sleep Aid, we give you a better night. Fall asleep fast and stay asleep and relieve minor pain with this liquid nighttime sleep aid.

Available in a liquid form that allows for easy swallowing, this pain relief sleep aid comes in a Bedtime Berry flavor and is the only national branded liquid multi-ingredient in the category. 8-fluid ounce bottle of tylenol pm extra Strength Liquid Nighttime Sleep Aid in Bedtime Berry flavor to provide minor pain relief and help you fall asleep fast. Relieve pain and get the sleep you need with 50 mg diphenhydramine HCl and 1, 000 mg acetaminophen liquid sleep aid that is non-habit forming when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.31 Inches
Length2 Inches
Weight0.5 Pounds
Width3 Inches
Part Numberna
Modelna

2. Advil

#ad

Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid, 80 Liquid Filled Capsules

#ad
Advil #ad - Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains. Hsa and fsa eligible product. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older. Pm pain reliever that rushes liquid relief right where it hurts. One bottle of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.19 Inches
Length2.25 Inches
Weight0.22 Pounds
Width2.38 Inches
Part NumberADVILPM-LQUDGEL
Model305730167550

3. Tylenol

#ad

100 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen

#ad
Tylenol #ad - Non-habit Forming. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. Contains no aspirin. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet.

100-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. This sleep aid is non-habit forming when used as directed. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. You're a better you all day. Nighttime Sleep Aid. Pain Reliever. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.06 Inches
Length3.88 Inches
Weight0.22 Pounds
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404

4. Kirkland Signature

#ad

375 Gelcaps, Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg

#ad
Kirkland Signature #ad - Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. 375 count Bottle. 500 mg.
BrandKirkland Signature #ad
ManufacturerCostco #ad
Height3 Inches
Length3 Inches
Weight0.68 Pounds
Width6 Inches
Part NumberC07136
ModelC07136

5. Tylenol

#ad

100 ct, Non-Habit Forming, Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl

#ad
Tylenol #ad - Simply sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed. Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly.

100-count bottle of simply sleep nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day. For safe storage of this sleep aid medication, we recommend putting up and away after every use and keeping products out of sight of young children. Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older.

Adults and children over 12 years and over can take 2 caplets at bedtime if needed or as directed by a doctor. This nighttime adult sleep aid helps you get to sleep and stay asleep. From the makers of extra strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height20 Inches
Length20 Inches
Weight0.02 Pounds
Width40 Inches
Part Number308431000
Model308431000

6. Rite Aid

#ad

Rite Aid Extra Strength PM Pain Relief Gelcaps, 500 mg Acetaminophen / 25 mg Diphenhydramine, 80 Count | Nighttime PM Pain Reliever + Sleep Aid | Arthritis Pain Relief | Menstrual Pain Relief

#ad
Rite Aid #ad - Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. Aspirin free: these pain relief pills contain 500 mg of pain relieving, joint, fever reducing acetaminophen without any aspirin. Pain reliever + nighttime sleep aid: each rite aid gelcap contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, plus it contains diphenhydramine HCI 25mg, a nighttime sleep aid for adults, so you can sleep at night.

Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM gelcaps reduce fevers temporarily while offering minor headache/migraine relief, relief from muscular or body aches, menstrual pain relief, and arthritis and/or joint pain relief. Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, get the sleep you need, so you can relieve pain, and wake up feeling refreshed.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. This aspirin-free muscle, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number556-31-UPCR

7. Advil

#ad

Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid, 2x80 Liquid Filled Capsules

#ad
Advil #ad - Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older. Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep.

Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains. Pm pain reliever that rushes liquid relief right where it hurts. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills. Two bottles of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.13 Inches
Length4.5 Inches
Width2.38 Inches
Part Number305730167970
Model305730167970

8. Neutrogena

#ad

Pain Reliever & Fever Reducer, Tylenol Extra Strength Acetaminophen Rapid Release Gels, 100 ct

#ad
Neutrogena #ad - With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.

Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
BrandNeutrogena #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

9. Tylenol

#ad

225-caplets 1 Pack , Tylenol Pm Extra Strength Pain Reliever + Sleep Aid

#ad
Tylenol #ad - Non-habit forming when used as directed. Relieves minor aches and pains while helping you fall asleep.
BrandTylenol #ad
ManufacturerTylenol #ad
Weight0.45 Pounds
Part NumberTpm

10. Rite Aid

#ad

Rite Aid Acetaminophen PM Caplets, 300 Caplets | Sleep Aid & Pain Relief | Acetaminophen Extra Strength | Pain Reliever | Sleep Aids for Adults | Arthritis Pain Relief | Real Time Pain Relief

#ad
Rite Aid #ad - Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, get the sleep you need, so you can relieve pain, and wake up feeling refreshed.

This aspirin-free muscle, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Pain reliever + nighttime sleep aid: each rite aid caplet contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, a nighttime sleep aid for adults, plus it contains diphenhydramine HCI 25mg, so you can sleep at night.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. Aspirin free: these pain relief pills contain 500 mg of pain relieving, joint, fever reducing acetaminophen without any aspirin. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.52 Pounds
Part Number011822316903